导出
  • 排序
  • 显示
9. Consensus Conditions of Multi-Agent Systems With Time-Varying Topologies and Stochastic Communication Noises SCIE

作者:Li, T; Zhang, JF

通讯作者地址:Li, T (reprint author), Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.

作者机构:[Li, Tao; Zhang, Ji-Feng] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2010,55,9,2043-2057

收录类别:SCIE

当年影响因子:4.27

WOS被引:239

资源类型:外文期刊论文

10. Asymptotically optimal decentralized control for large population stochastic multiagent systems SCIE

作者:Li, T; Zhang, JF

通讯作者地址:Li, T (reprint author), Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.

作者机构:[Li, Tao; Zhang, Ji-Feng] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2008,53,7,1643-1660

收录类别:SCIE

当年影响因子:4.27

WOS被引:84

资源类型:外文期刊论文

12. Markowitz's mean-variance portfolio selection with regime switching: From discrete-time models to their continuous-time limits SCIE

作者:Yin, G; Zhou, XY

通讯作者地址:Yin, G (reprint author), Wayne State Univ, Dept Math, Detroit, MI 48202 USA.

作者机构:[Yin, G; Zhou, XY]Chinese Univ Hong Kong, Dept Syst Engn & Engn Management, Shatin, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2004,49,3,349-360

收录类别:SCIE

当年影响因子:4.27

WOS被引:80

资源类型:外文期刊论文

18. A differential vector space approach to nonlinear system regulation SCOPUS SCIE

作者:Zheng, YF; Zhang, CS; Evans, RJ

通讯作者地址:Zheng, YF (reprint author), E China Normal Univ, Inst Syst Sci, Shanghai 200062, Peoples R China.

作者机构:[Zheng, YF; Zhang, CS; Evans, RJ]E China Normal Univ, Inst Syst Sci, Shanghai 200062, Peoples R China.;[Zheng, YF; Zhang, CS; Evans, RJ] Uni 更多

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2000,45,11,1997-2010

收录类别:SCOPUS;SCIE

当年影响因子:4.27

WOS被引:6

Scopus被引:8

资源类型:外文期刊论文

19. Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls SCIE

作者:Rami, MA; Zhou, XY

通讯作者地址:Rami, MA (reprint author), Chinese Univ Hong Kong, Dept Syst Engn & Engn Management, Shatin, Hong Kong, Peoples R China.

作者机构:[Rami, MA; Zhou, XY]Chinese Univ Hong Kong, Dept Syst Engn & Engn Management, Shatin, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2000,45,6,1131-1143

收录类别:SCIE;

当年影响因子:4.27

WOS被引:159

资源类型:外文期刊论文

共 2 页, 26 条记录

TOP